Hi I am new to the site, I found it when researching for support groups on how to cope with AF. I was diagnosed with PAF in April 2016 after several ECG's, holter monitor and echo cardiogram. Initially I was prescribed Bisoprolol (2.5mg once a day) but did experience breakthrough episodes and was then prescribed Flecainide (50mg twice a day) as well. After about 3-4 months, I started to experience breakthrough episodes again, they didn't last very long between 30 mins - 1 hour but on average at least once a week. After seeing a consultant again in the October, the Bisoprolol was changed to Diltiazem (60mg) and the Flecainide increased to 100mg twice a day. In November, I was taken to A&E when my heart rate had been high and irregular for over 5 hours and was making me light headed and breathless (even though I had been taking my medication), whilst there it was decided that I had to have a cardioversion, this did bring me back into NSR. My dose of Diltiazem was then increased to 120mg twice a day. Again I did experience small breakthrough episodes but they didn't last very long. In January 2017, I was again taken to A&E after suffering with fast and irregular heart rate for a period of time, light headed and breathless and was cardioverted again and my dose of Flecainide was increased to 150mg twice a day. I continue to suffer and have been cardioverted a further 2 times since January. I have now been put on the waiting list for a CTI ablation but may have to wait for 6 months for an appointment. Recently i have become quite anxious about the whole thing and felt quite alone, my family have tried to be supportive but don't fully understand it. They question why it started, could I have prevented it from happening, what should I do to stop it happening, why can't I stop it happening etc. Sorry it is such a long post.